photo ABENA ADVERT-banner_zps5mzyerjh.jpg  photo Dmannose_zpsvcaxj4ag.jpg

Register Latest Topics
 
 
 


Reply
  Author   Comment  
Giddy

Registered:
Posts: 1
Reply with quote  #1 
hi Guys,

Here's the story, last year in July I had 3 days off work and drank a lot of Iron Bru (Fizzy Carbonated Drink). Ever since then I have had the sensation of a full bladder all of the time, I know it sounds like it was the caffeine/carbonation setting it off but I have vastly reduced my fizzy drink intake and its still here more than ever, there is no pain when peeing and I probably drink around 2000ml a day, mostly water. I have gone to the GP who prescribed me Lyrinel XL but this had no affect on me whatsoever, I have tried kegals and diet changes but nothing seems to make it go away, I know its not the worst case on here but as you can all know its extremely annoying, its on my mind 24/7, it feels like my bladder isn't emptying all the way after I Pee and I still get the feeling that I had to go, and if I do, its only a small trickle.

I hate going back to the GP because it sounds so petty but it wont go away!

Thanks for your time,

Dave
ModeratorKate

Moderator
Registered:
Posts: 1,588
Reply with quote  #2 
Hello Dave
Welcome to our Forum.
I have moved your post, over here, to the Men's Forum as well as leaving it in OAB, in the hope that you will receive some helpful comments.

I am sorry that you are still experiencing nasty symptoms,as we are all so different,we may react differently when using medication, if you are finding the prescribed medication is not helping, then PLEASE do go back and talk with your doctor, nothing is ever too trifling, and you want to get to the root of your problems.

Here are a few tips that you may find helpful.
The COB website always has useful additional info and here is what they say about Lyrinel XL, and scroll down to see some videos.

http://www.cobfoundation.org/overactive-bladder/oab-treatments/medication-for-oab

 Do also check out the DIET sections on here and on the website.

You may want to become a Member of COB, when they will send you a helpful information pack, and have mush more support and advice than we can cover on here, there is even a Male supporter , you could speak with.

Also this Monday we have the Nurse advice line , open form 10.00- 14.00, you may like to telephone and chat with the Nurse, she is very understanding.

As you say you felt your symptoms started with an overload of Fizzy, personally I would cut that out completely for a while.

Do keep posting.
Kind regards
Kate






__________________

 


http://bladderhealthuk.org/membership/membership-benefits
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.